Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 315086, 12 pages
http://dx.doi.org/10.1155/2012/315086
Research Article

Bootstrapping Weighted Inequalities for Hankel Transform

Department of Mathematics, Faculty of Sciences of Tunis, Tunisia

Received 30 October 2010; Accepted 12 April 2011

Academic Editor: Lars-Erik Persson

Copyright © 2012 M. Dziri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. F. Andersen and E. T. Sawyer, “Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators,” Transactions of the American Mathematical Society, vol. 308, no. 2, pp. 547–558, 1988. View at Publisher · View at Google Scholar
  2. J. J. Benedetto and H. P. Heinig, “Weighted Fourier inequalities: new proofs and generalizations,” The Journal of Fourier Analysis and Applications, vol. 9, no. 1, pp. 1–37, 2003. View at Publisher · View at Google Scholar
  3. J. J. Betancor, “Characterization of Hankel transformable generalized functions,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 269–274, 1991. View at Publisher · View at Google Scholar
  4. C. Carton-Lebrun and H. P. Heinig, “Weighted Fourier transform inequalities for radially decreasing functions,” SIAM Journal on Mathematical Analysis, vol. 23, no. 3, pp. 785–798, 1992. View at Publisher · View at Google Scholar
  5. A. Kufner and L. E. Persson, Weighted Inequalities of Hardy Type, World Scientific Publishing, River Edge, NJ, USA, 2003.
  6. G. Sinnamon, “Schur's lemma and best constants in weighted norm inequalities,” Le Matematiche, vol. 57, no. 2, pp. 185–204, 2002. View at Google Scholar
  7. G. Sinnamon, “Weighted inequalities for positive operators,” Mathematical Inequalities & Applications, vol. 8, no. 3, pp. 419–440, 2005. View at Publisher · View at Google Scholar
  8. G. Sinnamon, “Bootstrapping weighted Fourier inequalities,” Journal of Mathematical Inequalities, vol. 3, no. 3, pp. 341–346, 2009. View at Publisher · View at Google Scholar
  9. D. T. Haimo, “Integral equations associated with Hankel convolutions,” Transactions of the American Mathematical Society, vol. 116, pp. 330–375, 1965. View at Google Scholar
  10. I. I. Hirschman, Jr., “Variation diminishing Hankel transforms,” Journal d'Analyse Mathématique, vol. 8, pp. 307–336, 1960/1961. View at Google Scholar
  11. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge Mathematical Library, Cambridge University Press, London, UK, 2nd edition, 1995.
  12. K. Trimèche, “Inversion of the Lions transmutation operators using generalized wavelets,” Applied and Computational Harmonic Analysis, vol. 4, no. 1, pp. 97–112, 1997. View at Publisher · View at Google Scholar